Do SSRI’s Like Zoloft Lower Testosterone Levels and Metabolism?

Zoloft lowers testosteroneIn my personal experience, I found that my testosterone levels felt lower while taking Zoloft (Sertraline), a type of SSRI…

=======

A few years back I went through a tough time…

I had recently come down with a facial paralysis called Bell’s Palsy, that affects something like 1 in 10,000 people (lucky me, huh?) and was trapped / unhappy in a 9 to 5 job that I couldn’t stand, and felt like the walls were closing in on me.

So I used my job’s health insurance benefits and visited a psychiatrist… and he prescribed me some Zoloft / Sertraline.

After an initial few days of diarrhea and insomnia, the medication worked like a miracle… the world felt brighter, I felt more positive, and I was able to better cope with my problems.

However, it wasn’t all peachy…

While I wasn’t on too high of a dosage, I’ve always had very strong reactions to medications. 

It took me a while to notice it, but my sex drive and overall strength had been reduced, and I’ll tell you how I knew this.

After some time the doc recommended that I reduce my dosage by half.

All the while I had been going to the gym. After this reduction in dosage, I felt MUCH stronger in the gym.  I was able to hit more weight.  I felt less anxiety (which had slowly begin to build up, overtime, unnoticed), and felt a little more solid, with a slightly stronger sex drive.

Time went by, and I stayed on this lower dosage.  Circumstances in life had much improved, and I felt I no longer needed the medication, but nonetheless rode out a few more months on it.

I began to notice a serious weight gain and bloating while on the SSRI’s.

I tried dieting, doing cardio, but couldn’t get rid of this extra weight.  I felt heavy, fluffed up… it pissed me off.

I also noticed that I felt very anxious and nervous (especially around women) and stayed slightly weak in the gym… all the telltale signs of low testosterone.

So instead of waiting for my next doctor’s visit, I weaned off the medication myself.

And after just a few days of being off the medication, I was hitting a massive amount more weight in the gym.  I felt manly and relaxed around women.  I felt hornier at all times and achieved harder erections quicker (like I used to be before I began taking the medication), and I began to burn massive weight!

Besides my personal experience, studies have shown that that SSRIs such as Zoloft/Prozac/Lexapro reduce testosterone levels and metabolism.

So what if you HAVE to take the SSRI’s…. how do you overcome these side effects, and increase testosterone, libido and metabolism while on SSRIs?

In many cases there are no options. If you’ve tried to hack it on your own, but you just need the extra medical help, feel no shame.  But follow these guidelines, and you will experience higher testosterone levels, stronger erections, and increased libido… they are interrelated, one leads to the other, which leads to the other…

Have a good one!!

-David Carreras aka Mr. Manpower
Mr. Manpower’s Guide to
Overall Manhood Enhancement
“the ultimate sex guide for men… male potency without drugs“


This entry was posted in Uncategorized and tagged , , , , . Bookmark the permalink.

Leave a Reply

Your email address will not be published.